MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 CUP IMPACTOR TIP; TRIAL/INSTRUMENT

DEPUY IRELAND - 9616671 CUP IMPACTOR TIP; TRIAL/INSTRUMENT
Catalog Number 230767000
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/01/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the poly impactor threads were stripped.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: the device associated with this report was not returned for examination.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate. .

Brand Name
CUP IMPACTOR TIP
Common Device Name
TRIAL/INSTRUMENT
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
bp 256
cork 69801
EI  69801
MDR Report Key7075282
Report Number1818910-2017-50580
Device Sequence Number1013644
Product Code HWA
UDI-Device Identifier10603295116004
UDI-Public10603295116004
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 11/01/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number230767000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/01/2017
Supplement Date Received by Manufacturer08/28/2018
Initial Report FDA Received Date12/01/2017
Supplement Report FDA Received Date09/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age83 YR